MathSciNet Relay Station
MathSciNet bibliographic data
MR2271489 (2007i:60133) 60K35 (60K37 82C44)
Quastel, Jeremy Bulk diffusion in a system with site disorder. Ann. Probab. 34 (2006), no. 5, 1990–2036.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement